Open Access
Translator Disclaimer
Winter 2017 On the generalized free energy inequality
Natalia Bebiano, Joao da Providência
Adv. Oper. Theory 2(1): 50-58 (Winter 2017). DOI: 10.22034/aot.1610.1041

Abstract

The generalized free energy inequality known from statistical mechanics is stated in the finite dimension setting and the maximizing matrix is restored. Our approach uses the maximum-entropy inference principle and numerical range methods.

Citation

Download Citation

Natalia Bebiano. Joao da Providência. "On the generalized free energy inequality." Adv. Oper. Theory 2 (1) 50 - 58, Winter 2017. https://doi.org/10.22034/aot.1610.1041

Information

Received: 28 October 2016; Accepted: 15 January 2017; Published: Winter 2017
First available in Project Euclid: 4 December 2017

zbMATH: 1373.47007
MathSciNet: MR3730354
Digital Object Identifier: 10.22034/aot.1610.1041

Subjects:
Primary: 47A12
Secondary: 54C10 , 62F30

Keywords: generalized free energy inequality , maximum-entropy inference , numerical range , von Neumann entropy

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2 • No. 1 • Winter 2017
Back to Top